# SDR DL72S980662

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED, PREVIOUSLY STOP DRILLED CRACK AT BASE OF VERTICAL STAB FRONT SPAR, RT SIDE.  REMOVED FASTENERS.  CUT OUT DAMAGED SECTION OF SKIN.  E/C INSP OK.  FABRICATED FILLER AND BEGAN FABRICATION OF DOUBLER PER SRM 55-30-3.  OK TO INSTALL DOUBLER.  STARTED INSTALLING DOUBLER PER SRM 55-30-3.  COMPLETED INSTALLATION OF DOUBLER PER SRM 55-30-3.
